# SDR ASAA2023072944314

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 1,248 hours, 368 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI TO GATE APU FAULT LIGHT ILLUMINATED WHEN ATTEMPTING TO START APU. GROUNDED - YES. UPON ARRIVING, PERFORMED APU BITE CHECK REF B737-9 AMM 49-61-00. FOUND FAULT CODE 49-41181. PERFORMED B737-9 IFIM TASK 49-40-00-810-808 UP TO STEP C.4(A)(5). FAULT 49-41181 NOT ACTIVE. STARTED APU 3 TIMES WITH NO ISSUES.
